# SDR DALA2017052704299

- Difficulty date: May 26, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 73,837 hours, 32,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR EXIT LIGHTS INOPERATIVE.  FOUND WIRE CONNECTOR, DISCONNECTED.  CONNECTED THE EMERGENCY LIGHT CONNECTOR.
